# SDR SWAA2020042234821

- Difficulty date: March 28, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE; ORSS 297 - 16; 15' AFT OF REAR SPAR. LATTERAL WEB IS CRACKED IN UPPER FLANGE AT RIVET COMMON TO UPPER TRAILING EDGE PANEL / REMOVED CRACKED WEB AT R/H WING TRAILING EDGE AFT OF REAR SPAR LATTERAL WEB IA-W SRM 51-40-02-0G-0. DRILLED NEW WEB IA-W SRM 51-40-05-0G-0 AND BOEING DWG 115A2512 INSTALL NEW WEB IA-W SRM 51-40-02-0G-0 AND BOEING DWG 115A2512
